# SDR YENA2021091700598

- Difficulty date: September 8, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 40,050 hours, 25,784 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 88-89 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FUSELAGE/ CENTER FUSELAGE/ STRINGER 28RH/ FR88-89/ CORROSION/ PERMANENT REPAIR (EC E21-909-01); THIS PERMANENT REPAIR IS CLASSIFIED AS MAJOR & APPROVED PER REF/2/ ETD & REF /3/ ANAC FORM.
